MathSciNet Relay Station
MathSciNet bibliographic data
MR1127722 60J65
Roberts, G. O. Asymptotic approximations for Brownian motion boundary hitting times. Ann. Probab. 19 (1991), no. 4, 1689–1731.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement